Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Unitals in the Hall Plane
Author: Barwick, S.
Citation: Journal of Geometry, 1997; 58(1-2):26-42
Issue Date: 1997
ISSN: 0047-2468
RMID: 0030006467
DOI: 10.1007/BF01222924
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.